# SDR 98FDEA00769

- Difficulty date: December 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N190FE
- Make and model: Boeing 727-22
- Aircraft serial: 19083
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Valve
- Part number: 1U10851
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: H, A

## Discrepancy

LOST ALL SYS A UPON GEAR RETRACT, SHUT OFF VALVES FOR 33 MIN.  REMOVED AND REPLACED LEFT MAIN GEAR LOCK PER MM 32-32-031-4, A SYS RETURN FILTER PER MM 29-11, NR 1 AND NR 2 HYD PUMP CASE DRAIN FILTER ASSY PER MM 29-11.  RAN NR 1 AND 2 ENG PER JET RUN HANDBOOK.  PRESS A SYS HYD RECKED NR 1 AND 2 CASE DRAIN AND A SYS RETURN FILTERS PER MM 32-32-031 AND 32-32-000-5.
